Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 72, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 7, 2016, 5:05 PM EDT for 7 counties in Kentucky. It was in force for 25 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2016, 5:05 PM EDT (21:05 UTC)
- Expired
- May 7, 2016, 5:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Anderson County, KY, Franklin County, KY, Jefferson County, KY, Oldham County, KY, Shelby County, KY, Spencer County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 60 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 5:05 PM EDT | TSTM WND DMG | 1 Se Saint Matthews, KY | PICTURE FROM FACEBOOK OF LARGE TREE LEANING ON APARTMENTS OF MALLGATE ST. MATTHEWS. |
| May 7, 5:08 PM EDT | TSTM WND DMG | Saint Matthews, KY | LARGE TREE DOWN. |
| May 7, 5:09 PM EDT | TSTM WND DMG | 1 Wsw Lyndon, KY | FACEBOOK PICTURE OF LARGE TREE DOWN ON NEW LA GRANGE ROAD. RELAYED VIA MEDIA. |
| May 7, 5:15 PM EDT | TSTM WND DMG | Jeffersontown, KY | TREE DOWN ON CAR. |
| May 7, 5:16 PM EDT | HAIL 0.75 | Jeffersontown, KY | |
| May 7, 5:19 PM EDT | HAIL 0.25 | Lyndon, KY | |
| May 7, 5:25 PM EDT | TSTM WND DMG | 1 N Fern Creek, KY | LARGE TREE SPLIT IN HALF. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1583 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 388 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
571
WUUS53 KLMK 072105
SVRLMK
KYC005-073-111-185-211-215-239-072130-
/O.NEW.KLMK.SV.W.0072.160507T2105Z-160507T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
505 PM EDT SAT MAY 7 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JEFFERSON COUNTY IN CENTRAL KENTUCKY...
SOUTHEASTERN OLDHAM COUNTY IN CENTRAL KENTUCKY...
SOUTHERN FRANKLIN COUNTY IN CENTRAL KENTUCKY...
CENTRAL SPENCER COUNTY IN CENTRAL KENTUCKY...
SHELBY COUNTY IN CENTRAL KENTUCKY...
NORTHWESTERN WOODFORD COUNTY IN CENTRAL KENTUCKY...
NORTHERN ANDERSON COUNTY IN CENTRAL KENTUCKY...
* UNTIL 530 PM EDT
* AT 505 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR COLDSTREAM TO ROLLING FIELDS...MOVING SOUTHEAST
AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...FRANKFORT...JEFFERSONTOWN...ST. MATTHEWS...SHELBYVILLE...
LYNDON...MIDDLETOWN...DOUGLASS HILLS...HURSTBOURNE AND
GRAYMOOR-DEVONDALE.
THOSE ATTENDING OUTDOOR EVENTS IN THE PATH OF THESE STORMS AND
SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK
SHELTER NOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3814 8467 3797 8522 3809 8547 3810 8544
3812 8543 3810 8550 3823 8579 3836 8540
TIME...MOT...LOC 2105Z 295DEG 44KT 3833 8546 3827 8567
HAIL...1.00IN
WIND...60MPH
$$
ZT2 follow-up statements
756
WWUS53 KLMK 072113
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 PM EDT SAT MAY 7 2016
KYC005-073-111-185-211-215-239-072130-
/O.CON.KLMK.SV.W.0072.000000T0000Z-160507T2130Z/
JEFFERSON KY-OLDHAM KY-FRANKLIN KY-SPENCER KY-SHELBY KY-WOODFORD KY-
ANDERSON KY-
513 PM EDT SAT MAY 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN JEFFERSON...SOUTHEASTERN OLDHAM...SOUTHERN
FRANKLIN...CENTRAL SPENCER...SHELBY...NORTHWESTERN WOODFORD AND
NORTHERN ANDERSON COUNTIES...
AT 513 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF LA GRANGE TO STRATHMOOR MANOR...
MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...FRANKFORT...JEFFERSONTOWN...ST. MATTHEWS...SHELBYVILLE...
LYNDON...MIDDLETOWN...DOUGLASS HILLS...HURSTBOURNE AND
GRAYMOOR-DEVONDALE.
THOSE ATTENDING OUTDOOR EVENTS IN THE PATH OF THESE STORMS SHOULD
PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3814 8467 3797 8522 3809 8547 3810 8544
3812 8543 3810 8550 3823 8579 3836 8540
TIME...MOT...LOC 2113Z 297DEG 42KT 3830 8536 3821 8570
HAIL...1.00IN
WIND...60MPH
$$
ZT598
WWUS53 KLMK 072123
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
523 PM EDT SAT MAY 7 2016
KYC185-072132-
/O.CAN.KLMK.SV.W.0072.000000T0000Z-160507T2130Z/
OLDHAM KY-
523 PM EDT SAT MAY 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OLDHAM COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3814 8467 3797 8522 3809 8547 3810 8544
3812 8543 3810 8550 3818 8568 3830 8523
TIME...MOT...LOC 2122Z 294DEG 44KT 3826 8526 3816 8559
$$
KYC005-073-111-211-215-239-072130-
/O.CON.KLMK.SV.W.0072.000000T0000Z-160507T2130Z/
JEFFERSON KY-FRANKLIN KY-SPENCER KY-SHELBY KY-WOODFORD KY-
ANDERSON KY-
523 PM EDT SAT MAY 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EAST CENTRAL JEFFERSON...SOUTHERN FRANKLIN...CENTRAL SPENCER...
SHELBY...NORTHWESTERN WOODFORD AND NORTHERN ANDERSON COUNTIES...
AT 522 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SHELBYVILLE TO FERN CREEK...MOVING SOUTHEAST AT
50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FRANKFORT...JEFFERSONTOWN...SHELBYVILLE...MIDDLETOWN...WATTERSON PARK...
HOLLOW CREEK...TAYLORSVILLE...FERN CREEK...BUECHEL AND NEWBURG.
THOSE ATTENDING OUTDOOR EVENTS IN THE PATH OF THESE STORMS SHOULD
PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3814 8467 3797 8522 3809 8547 3810 8544
3812 8543 3810 8550 3818 8568 3830 8523
TIME...MOT...LOC 2122Z 294DEG 44KT 3826 8526 3816 8559
HAIL...1.00IN
WIND...60MPH
$$
ZTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:18 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 7, 3:18 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Louisville KY 318 PM EDT SAT MAY 7 2016 .SHORT TERM (Now through Sunday Night)... Issued at 316 PM EDT Sat May 7 2016 ...Some Strong to Severe Storms Possible This Afternoon... The main concern for the short term period remains this afternoon and evening. There are a couple of areas of storms that could result in stronger storms this afternoon. The first one is along the IL/IN border and will continue to track southeast into southern IN and areas along and north of I-64. The latest HRRR guidance brings some of these storms into the Louisville metro by around 6 pm, so this will need to be watched. In addition, storms associated with an upper level wave over northern MO will continue to track southeast into the region. These two areas of storms could eventually merge and then sink southeast into central Kentucky through the evening. Instability has been increasing this afternoon, especially south of the cloud shield that is across portions of southern IN and north central KY. Some differential heating is going on along this boundary. Instability should continue to increase for at least the next few hours as heating continues. Dewpoints remain a bit on the lower side, but we should see some modest moisture increase this afternoon. Shear is generally unidirectional with deep layer shear values of 35-40 knots. Given all this, damaging winds are expected to be the main concern with some marginally severe hail possible as well in the strongest storms. The bulk of the stronger storms are expected to move out by 03Z or so. Some showers or storms will linger into the overnight hours across north central KY as a cold front moves through. Rain should dissipate by Sunday morning with a dry day then expected. Temperatures will vary widely tomorrow across the region with highs in the north topping out in the upper 60s and highs across south central KY reaching the lower 80s. .LONG TERM (Monday through Saturday)... Issued at 303 PM EDT Sat May 7 2016 Monday will start out under weak upper level ridging. The ridge will move east through the day with southwesterly flow setting up. This southwesterly flow aloft will remain in place through Wednesday and then transition to more zonal. Multiple disturbances will move through this flow bringing rounds of showers and thunderstorms. The first round of showers and storms will move in from the west Monday afternoon. Think any storms on Monday will be confined to west central KY and southern IN. As the upper level disturbance moves closer late Monday night storms will become more numerous. This wave should move out on Tuesday afternoon with another one moving in late Tuesday night into Wednesday morning. There will then be another relative lull with the final round moving through on Thursday as a front pushes through the region. Given the area will generally be in the warm sector with decent instability developing, some stronger storms are possible through this time frame, though the specific timing of waves will need to be refined at a later time. Rainfall amounts of 1-2 inches area wide will be possible with this activity, though with the convective nature of it, some locations could see up to 3 inches. Friday should see a break in the precipitation as high pressure builds in. Another round of rain looks to then move in Friday night. Temperatures this week will be a bit above normal with highs in the mid 70s to low 80s. Lows will be in the 50s to low 60s. && .AVIATION (18Z TAF Update)... Updated at 100 PM EDT Sat May 7 2016 VFR conditions are expected early this afternoon at the TAF sites. However, a high ceiling of cirrus will be noted overhead at KSDF and KLEX. Surface winds still look to be diurnally gusty with W/WSW (260-280 deg) with speeds of 12-18kts and occasional gusts up in the 23-28kt range. The high cirrus canopy at KSDF and KLEX may result in a lesser gust threat (perhaps 23-25kt) while stronger gusts will be likely down at KBWG. A cold front will drop in from the north and spark thunderstorms by late this afternoon. Initialization of the storms looks to be in the 07/19-21Z across the northern CWA. This activity looks to sink southward toward the Ohio River around 08/23Z and affect KSDF and KLEX. For now, plan on keeping the VCTS coverage going, but amendments to the forecast will be issued once convection develops and we can fine tune the arrival into the terminals. Once convection drop southward, winds will shift to the north/northwest at KSDF and KLEX. Convection is still very questionable down at KBWG given their further south geo-location. For now, plan on just adding a high cloud ceiling associated with convective blowoff after 08/00Z. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........EER Long Term.........EER Aviation..........MJ
Hazardous weather outlook, May 7, 3:35 PM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 335 PM EDT SAT MAY 7 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-063>067-081945- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-HART-GREEN-TAYLOR-CASEY-LINCOLN- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD 335 PM EDT SAT MAY 7 2016 /235 PM CDT SAT MAY 7 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF NEXT WEEK. STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AND AGAIN ON THURSDAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY DAMAGING WINDS OR HAIL THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ061-062-070>078-081-082-081945- BUTLER-EDMONSON-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE- ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...MORGANTOWN...BROWNSVILLE...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 235 PM CDT SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE THIS AFTERNOON. ANY STORM COULD HAVE GUSTY WINDS AND BRIEF HEAVY DOWNPOURS...IN ADDITION TO CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF NEXT WEEK. STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AGAIN ON THURSDAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER
In the hours before
Special weather statement, May 7, 4:54 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
454 PM EDT SAT MAY 7 2016
INZ091-092-KYZ029>031-034-035-038-072130-
FLOYD-CLARK-FRANKLIN-JEFFERSON-SHELBY-OLDHAM-SPENCER-BULLITT-
454 PM EDT SAT MAY 7 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT LOUISVILLE METRO...
AT 454 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PROSPECT TO NEAR NEW ALBANY...AND MOVING
SOUTHEAST AT 40 MPH.
WINDS 30 TO 40 MPH AND PEA SIZE HAIL ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...JEFFERSONTOWN...ST. MATTHEWS...
SHIVELY...SHELBYVILLE...LYNDON...LA GRANGE AND MIDDLETOWN.
THOSE ATTENDING THE OUTDOOR EVENTS ARE IN THE PATH OF THESE STORMS
AND SHOULD PREPARE FOR THE EXPECTED WEATHER CONDITIONS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3838 8530 3836 8528 3835 8521 3825 8491
3798 8559 3828 8599 3830 8599 3846 8553
TIME...MOT...LOC 2054Z 300DEG 34KT 3841 8554 3830 8590
ZTThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 4:54 PM EDT | Special Weather Statement | LMK | Jefferson, Oldham, Shelby | 36 min |
| May 7, 5:29 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Jefferson, Nelson, Shelby, Spencer | 31 min |
| May 7, 5:42 PM EDT | Special Weather Statement | LMK | Jessamine | 33 min |
| May 7, 5:53 PM EDT | Special Weather Statement | LMK | Boyle, Garrard, Jessamine, Marion, Mercer, Washington | 52 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.